News
A. S. Meligy, Expansions for the Logarithmic-Integral and Cosine-Integral Functions, Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences, Vol. 59 (1957/1958), pp.
As corollaries we obtain the optimal order of convergence for functions from the Sobolev spaces $\ [H_p^s\]$ with isotropic, anisotropic, or mixed smoothness with given compact support for all values ...
Some results have been hidden because they may be inaccessible to you
Show inaccessible results